Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, номер 2, страницы 77–87 (Mi basm447)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Research articles

On the inverse operations in the class of preradicals of a module category, II

Ion Jardanab

a Technical University of Moldova
b Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Аннотация: In the present work a new operation, called left coquotient with respect to meet, in the class of preradicals $\mathbb{PR}$ of the category $R$-Mod of left $R$-modules is defined and investigated. It is dual to the studied earlier left quotient with respect to join [2]. Main properties of this operation and relations with lattice operations in $\mathbb{PR}$ are shown. Connections with some constructions in the large complete lattice $\mathbb{PR}$ are studied and some particular cases are mentioned.

Ключевые слова и фразы: ring, module, lattice, preradical, join, meet, coproduct, left coquotient.

Полный текст: PDF файл (137 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 16D90, 16S90
Поступила в редакцию: 20.04.2017
Язык публикации: английский

Образец цитирования: Ion Jardan, “On the inverse operations in the class of preradicals of a module category, II”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 77–87

Цитирование в формате AMSBIB
\RBibitem{Jar17}
\by Ion~Jardan
\paper On the inverse operations in the class of preradicals of a~module category,~II
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2017
\issue 2
\pages 77--87
\mathnet{http://mi.mathnet.ru/basm447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3723500}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm447
  • http://mi.mathnet.ru/rus/basm/y2017/i2/p77

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей

    Эта публикация цитируется в следующих статьяx:
    1. I. Jardan, “On partial inverse operations in the class of preradicals of modules”, Analele Stiint. Univ. Ovidius C., 27:2 (2019), 15–36  crossref  mathscinet  isi  scopus
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:123
    Полный текст:27
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021